Format

Send to

Choose Destination
Arzneimittelforschung. 1975 Jun;25(6):849-51.

[Liver damage caused by laxatives. A contribution to the hepatotoxicity of 4,4'-(2-quinolylmethylene)-diphenol-hydrochloride].

[Article in German]

Abstract

A female patient developed a recurrent hepatitis-like liver damage after ingestion of a laxative containing 4,4'-(2-quinolyl-methylene)-diphenol-hydrochloride. After cessation of the drug the clinical picture improved. The hyperbilirubinemia decreased and the definitely elevated GOT, GPT, alkaline phosphatase and gamma-GTP became normal. Histologically hepato-cellular damage was seen with intra-hepatic cholestasis. As a cause for these symptoms, resembling those after taking oxyphenisatin-containing preparations, immunological procedures were thought responsible, such as "unpredictable hepatic drug reactions".

PMID:
169854
[Indexed for MEDLINE]

Supplemental Content

Loading ...
Support Center